# SDR HYIA20170602001

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Aircraft time: 31,433 hours, 29,769 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Part number: 500000863
- Condition: Broken
- Location: Te Flaps
- Part time: 1,471 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON LOWERING THE FLAPS AFTER THE FIFTEEN DEGREE POINT, HEARD A LOUD SNAP/BANG AND THE PLANE ABRUPTLY ROLLED TO THE RIGHT FOR A SPLIT SECOND BUT THEN STRAIGHTENED OUT. LANDED AS SOON AS POSSIBLE. MAINTENANCE INSPECTED AND FOUND THAT THE UPPER RT FLAP CABLE (5000008-63) HAD BROKEN. ALL CABLES AS WELL AS THE FLAP GEAR BOX HAVE BEEN INSTALLED SINCE OCTOBER 2013. THE OEM DIRECTS THESE ARE ON CONDITION ITEMS, BUT AS GOOD PRACTICE HYANNIS AIR SERVICE REPLACES BOTH THE FLAP CABLES AND THE FLAP GEAR BOX ON A 48 CALENDAR MONTH BASIS.
